# SDR 0203069951

- Difficulty date: August 12, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N9347
- Make and model: Doug DC-9-32
- Aircraft serial: 45827
- Aircraft time: 87,561 hours, 74,928 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During HCK in DHN, crack damage was found on the lower forward cargo door inner and outer flange. Repaired per EA 99-191322.
